Library Header Image
LSE Research Online LSE Library Services

Nonparametric inference on structural breaks

Delgado, Miguel A. and Hidalgo, Javier (2000) Nonparametric inference on structural breaks. Journal of Econometrics, 96 (1). pp. 113-144. ISSN 0304-4076

Full text not available from this repository.
Identification Number: 10.1016/S0304-4076(99)00052-4
Item Type: Article
Official URL:
Additional Information: © 2000 Elsevier Science
Divisions: STICERD
Subjects: H Social Sciences > HB Economic Theory
Sets: Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Departments > Economics
Collections > Economists Online
Date Deposited: 27 Nov 2008 15:54
Last Modified: 20 Oct 2021 01:34

Actions (login required)

View Item View Item